RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 4, Pages 828–844 (Mi izv2205)  

This article is cited in 8 scientific papers (total in 8 papers)

Obstructions to the existence of $S^1$-actions. Bordism of ramified coverings

I. M. Krichever


Abstract: In this article the author proves that the values of the multiplicative genera $A_k$ under discussion, where $k=2,3,…$, are obstructions to the existence of nontrivial $S^1$-actions on a unitary manifold whose first Chern class is divisible by $k$. The effective computation of these obstructions is carried out for algebraic manifolds. Simultaneously, formulas for the bordism class of a ramified covering are obtained.
Bibliography: 8 titles.

Full text: PDF file (1414 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:4, 783–797

Bibliographic databases:

UDC: 513.83
MSC: Primary 55G35, 57D15, 55A10; Secondary 57E25, 57D85
Received: 26.03.1975

Citation: I. M. Krichever, “Obstructions to the existence of $S^1$-actions. Bordism of ramified coverings”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976), 828–844; Math. USSR-Izv., 10:4 (1976), 783–797

Citation in format AMSBIB
\Bibitem{Kri76}
\by I.~M.~Krichever
\paper Obstructions to the existence of $S^1$-actions. Bordism of ramified coverings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 4
\pages 828--844
\mathnet{http://mi.mathnet.ru/izv2205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440578}
\zmath{https://zbmath.org/?q=an:0341.57024}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 4
\pages 783--797
\crossref{https://doi.org/10.1070/IM1976v010n04ABEH001814}


Linking options:
  • http://mi.mathnet.ru/eng/izv2205
  • http://mi.mathnet.ru/eng/izv/v40/i4/p828

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Akio Hattori, “Spinc-structures andS 1-actions”, Invent math, 48:1 (1978), 7  crossref  mathscinet  zmath
    2. O. R. Musin, “Unitary actions of $S^1$ on complex projective spaces”, Russian Math. Surveys, 33:6 (1978), 249–250  mathnet  crossref  mathscinet  zmath
    3. I. V. Savel'ev, “The structure of the set of singular points of piecewise-linear branched coverings of manifolds”, Math. USSR-Izv., 27:3 (1986), 549–573  mathnet  crossref  mathscinet  zmath
    4. V. M. Buchstaber, A. N. Kholodov, “Formal groups, functional equations and generalized cohomology theories”, Math. USSR-Sb., 69:1 (1991), 77–97  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Buchstaber V., Panov T., Ray N., “Toric Genera”, International Mathematics Research Notices, 2010, no. 16, 3207–3262  isi  elib
    6. Oleg R. Musin, “On rigid Hirzebruch genera”, Mosc. Math. J., 11:1 (2011), 139–147  mathnet  mathscinet
    7. Buchstaber V.M. Terzic S., “Toric Genera of Homogeneous Spaces and their Fibrations”, Int. Math. Res. Notices, 2013, no. 6, 1324–1403  crossref  isi
    8. Mina Aganagic, Andrei Okounkov, “Quasimap counts and Bethe eigenfunctions”, Mosc. Math. J., 17:4 (2017), 565–600  mathnet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:322
    Full text:75
    References:53
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019